On the Prandtl equation.
Georgian mathematical journal, Tome 6 (1999) no. 6, pp. 525-536
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
singular integro-ordinary differential equation, Prandtl's integro-differential equation, Sobolev space, Bessel potential spaces
@article{GMJ_1999__6_6_48457,
author = {Duduchava, R. and Kapanadze, D.},
title = {On the {Prandtl} equation.},
journal = {Georgian mathematical journal},
pages = {525--536},
year = {1999},
volume = {6},
number = {6},
zbl = {0939.45003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1999__6_6_48457/}
}
Duduchava, R.; Kapanadze, D. On the Prandtl equation.. Georgian mathematical journal, Tome 6 (1999) no. 6, pp. 525-536. http://geodesic.mathdoc.fr/item/GMJ_1999__6_6_48457/